Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 12, Pages 701-706
http://dx.doi.org/10.1155/S0161171202110015

Sufficient conditions for univalence in n

Department of Mathematics, Faculty of Sciences, “Transilvania” University of Braşov, 50 Iuliu Maniu Street, Braşov 2200, Romania

Received 1 October 2001; Revised 8 April 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dorina Rãducanu, “Sufficient conditions for univalence in ,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 12, pp. 701-706, 2002. doi:10.1155/S0161171202110015